Publication detail

q-regular variation and q-difference equations

VÍTOVEC, J. ŘEHÁK, P.

Original Title

q-regular variation and q-difference equations

English Title

q-regular variation and q-difference equations

Type

journal article

Language

en

Original Abstract

We introduce the concept of $q$-regularly varying functions and establish basic properties of such functions. Among others it is shown that considering regular variation in $q$-calculus is somehow natural and leads to interesting observations and simplifications comparing with classical continuous and discrete theories. The obtained theory is applied to an investigation of asymptotic behavior of solutions to linear second order $q$-difference equations.

English abstract

We introduce the concept of $q$-regularly varying functions and establish basic properties of such functions. Among others it is shown that considering regular variation in $q$-calculus is somehow natural and leads to interesting observations and simplifications comparing with classical continuous and discrete theories. The obtained theory is applied to an investigation of asymptotic behavior of solutions to linear second order $q$-difference equations.

Keywords

q-calculus; regularly varying function; q-difference equation; asymptotic behavior

RIV year

2008

Released

01.10.2008

Pages from

1

Pages to

10

Pages count

10

BibTex


@article{BUT50469,
  author="Jiří {Vítovec} and Pavel {Řehák}",
  title="q-regular variation and q-difference equations",
  annote="We introduce the concept of $q$-regularly varying functions and establish basic properties of such functions. Among others it is shown that considering regular variation in $q$-calculus is somehow natural and leads to interesting observations and simplifications comparing with classical continuous and discrete theories. The obtained theory is applied to an investigation of asymptotic behavior of solutions to linear second order $q$-difference equations.",
  chapter="50469",
  journal="Journal of Physics A-Mathematical and Theoretical",
  number="495203",
  volume="41",
  year="2008",
  month="october",
  pages="1--10",
  type="journal article"
}